# SDR 2010F00139

- Difficulty date: June 29, 2010
- Submitted: June 29, 2010
- Operation: General aviation
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 39,760 hours, 32,571 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: S53574002210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM LOWER PLATE/ SKIN HAS CORROSION ON BOTTOM BETWEEN SPECIAL STRINGERS. LEVEL II CORROSION, ORIGINAL MATERIAL .063", REMAINING MATERIAL IS 048", 21 PERCENT TOTAL MATERIAL LOSS.  FOUND UPPER SUPPORT BRACKET CORRODED BEYOND LIMITS PER ATR 72 SRM 53-51-00 FIG 301.  REMOVED KEEL BEAM LWR SKIN PER ATR 72 SRM 51-25-01.  INSTALLED LWR SKIN AT KEEL BEAM PER ATR 72 SRM 51-25-01.  FOUND LT CENTER KEEL BEAM FITTING WITH TOOLING DAMAGE.  STIFFENER) SUPPORT BRACKET PER ATR 72 SRM 51-25-04 SEC D1 PG 4.  INSTALLED CENTER KEEL BEAM FITTING AND CENTER SUPPORT STIFFENER PER ATR 72 SRM 51-25-04.
